Buy Claratyne the Generic Aerius with Desloratadine 5mg.
Claratyne(claratin or Aerius) is a fast acting non drowsy hay fever and allergy tablet available in New Zealand without a prescription. We ship this product worldwide.
Claratyne is a brand of the hayfever tablet with the same main ingredient as Aerius and is also known under the brand name claritin. Its main ingredient loratadine 5mg works to block the bodies natural reaction to allergies and reduce symptoms of hayfever and allergies for up to 24 hours.
What does it treat?
What causes Hayfever and Allergies?
- Allergic Rhinitis
- Vasomotor rhinitis
- Runny Watery Itchy Eyes
- Runny Nose
How does loratadine work?
- Pet and animal dander
- Dust mites
- Pollens and Grasses
- Food Allergies
- Insect bites
It is an antihistamine which works by blocking the chemical in the body that is released when an allergic reaction occurs. This chemical called histamine causes the symptoms of allergic reaction in the body so taking antihistamine you can reduce the symptoms of allergies on the body.
It contains Desloratadine 5mg, calcium hydrogen phosphate, microcrystalline cellulose, maize starch and talc, Opadry Blue, Opadry Clear, carnauba wax and white beeswax
Other Allergy Products Containing loratadine?
Aerotina; Alarin; Alavert; Alerpriv; Allertidin; APO-Loratadine
, Bedix Loratadina; Biloina; Bonalerg; Civeran; Claratyne; Claratyne Cold;
Claratyne Decongestant; Clarinase; Clarinase Reperabs; Clarinex; Claritin; Claritin Reditab; Claritin Reditabs; Claritin-D; Claritine; Clarityn; Clarityne
; Fristamin; Histaloran; Lergy; Lertamine; Lesidas; Lisino; Loracert; Loradex; Loradif; Loranox; Lorantis; Lorastine; Loratadina ; Loratadine; Loratab;
Loratadinum; Loratyne; Loraver; Lorfast; Loritine; Lowadina; Nularef; Optimin; Polaratyne; Pylor; Restamine; Rhinase; Rinomex; Sanelor; Sensibit; Sinhistan Dy; Sohotin; Tadine; Talorat Dy; Wal-itin, Velodan; Versal; Zeos
What is the dosage Information?Adults and Children over 12:
Take one tablet daily.Children 2-12 (over 30kg)
: 1 Tablet dailyChildren 2-12 (under 30kg)
: Half a tablet daily.Children under 2:
This product is not to be used on children under 2 years of age.
* Do not take a double dose of this product, if you miss you daily dose then make sure there is at least 12 hours between your first dose and your next dose, if not skip the dose and take your next dose when its due.
Are there any side effects?
As with every medicine there may be side effects, these are usual mild to moderate and nature and go away. If you experience any side effects which persist or become more intense in nature be sure to contact your doctor or pharmacist. Side effects may include:
Dry Mouth, Fatigue, Drowsiness
* It is unlikely to cause drowsiness - by if you find your aConsult a doctor before taking Claratyne if:
- You are pregnant of lactating
- Have liver to kidney problems
Do not take this product if you have an allergy to loratadine or any of the tablets ingredients.Contact your Doctor of Pharmacy If:
You experience any side effectsAdd this product to your shopping cart today. Customer Declaration:
I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.